English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27228/39071
Visitors : 2410254      Online Users : 60
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51409

Title: Parameterization of Sampled‐Data H∞ Output Feedback Controllers for General Nonlinear Systems
Authors: Jenq-Lang Wu
Chee-Fai Yung
Contributors: 國立臺灣海洋大學電機工程學系
Date: 2013-09
Issue Date: 2018-11-27T03:32:00Z
Publisher: Asian Journal of Control
Abstract: Abstract: In this paper, we consider the H∞ control problem for general nonlinear systems under sampled measurements. Sufficient conditions for the existence of H∞ output feedback controllers are derived. The major contribution of this paper is to characterize a family of H∞ output feedback controllers for nonaffine nonlinear systems under sampled measurements.
Relation: 15(5) pp.1489-1495
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51409
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML12View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback